# SDR USAA2012020800020

- Difficulty date: February 6, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 36,254 hours, 13,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008771
- Condition: Inoperative
- Location: Cabin
- Part time: 3,565 hours, 1,258 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 13, 17C, 22C, 26C INOPERATIVE.  MAINTENANCE REPLACED AFT LEFT EMERGENCY LIGHT POWER SUPPLY IAW AIRBUS MAINTENANCE MANUAL 33-51-38 AND REPAIRED BROKEN WIRES AT ROWS 17 AND 26.
